Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 73, NWS Milwaukee, WI

August 22, 2015

NWS Milwaukee, WI issued this small craft advisory at Aug 22, 2015, 2:54 PM CDT. It took effect at Aug 23, 2015, 4:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2015, 2:54 PM CDT (19:54 UTC)
In effect from
Aug 23, 2015, 4:00 AM CDT
Expired
Aug 23, 2015, 8:00 PM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WHUS73 KMKX 221954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT SAT AUG 22 2015

...GUSTY WINDS AS A COLD FRONT MOVES THROUGH...

.SOUTHERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT
TONIGHT...WITH THE HIGHEST GUSTS FROM PORT WASHINGTON TO
SHEBOYGAN. WESTERLY WINDS BEHIND THE FRONT WILL ALSO BE GUSTY
SUNDAY AFTERNOON INTO EARLY EVENING. 

THE HIGHEST WAVES WILL ACROSS THE NORTHERN MARINE ZONES DUE TO THE
SOUTHERLY WINDS...WITH WAVES SLOWLY EASING SUNDAY AFTERNOON UNDER
OFFSHORE WINDS.

LMZ643-230400-
/O.NEW.KMKX.SC.Y.0073.150823T0900Z-150824T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
254 PM CDT SAT AUG 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT
SUNDAY. 

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE
  TONIGHT BECOMING WEST BY SUNDAY AFTERNOON.

* WAVES: BUILDING TO 3 TO 4 FEET TONIGHT...SUBSIDING TO 2 TO 3
  FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-230400-
/O.NEW.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 PM CDT SAT AUG 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT
SUNDAY. 

* WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS LATE
  TONIGHT BECOMING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY
  SUNDAY AFTERNOON.

* WAVES: BUILDING TO 2 TO 3 FEET TONIGHT...SUBSIDING TO 1 TO 3
  FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
4 follow-up statements
791 
WHUS73 KMKX 230207
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT SAT AUG 22 2015

...GUSTY WINDS AS A COLD FRONT MOVES THROUGH...

.SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT TONIGHT... WITH
THE HIGHEST GUSTS FROM PORT WASHINGTON TO SHEBOYGAN. WESTERLY
WINDS BEHIND THE FRONT WILL ALSO BE GUSTY SUNDAY AFTERNOON INTO
EARLY EVENING.

THE HIGHEST WAVES WILL ACROSS THE NORTHERN MARINE ZONES DUE TO
THE SOUTHERLY WINDS...WITH WAVES SLOWLY EASING SUNDAY AFTERNOON
UNDER OFFSHORE WINDS.

LMZ643-231015-
/O.CON.KMKX.SC.Y.0073.150823T0900Z-150824T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
907 PM CDT SAT AUG 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT
SUNDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE 
  TONIGHT BECOMING WEST BY SUNDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 4 FEET TONIGHT...SUBSIDING TO 2 TO 4 FEET
  SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-231015-
/O.CON.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CDT SAT AUG 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
SUNDAY...

* WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS LATE 
  TONIGHT BECOMING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY 
  SUNDAY AFTERNOON. 

* WAVES: BUILDING TO 2 TO 3 FEET TONIGHT...SUBSIDING TO 1 TO 3 
  FEET SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
444 
WHUS73 KMKX 230842
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT SUN AUG 23 2015

...GUSTY WINDS AS A COLD FRONT MOVES THROUGH...

.BREEZY SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT THIS
MORNING...WITH THE HIGHEST GUSTS FROM PORT WASHINGTON TO
SHEBOYGAN. WESTERLY WINDS BEHIND THE FRONT WILL ALSO BE GUSTY
FROM THIS AFTERNOON INTO EARLY EVENING.

THE HIGHEST WAVES WILL ACROSS THE NORTHERN MARINE ZONES DUE TO
THE SOUTHERLY WINDS...WITH WAVES SLOWLY EASING SUNDAY AFTERNOON
UNDER OFFSHORE WINDS.

LMZ643-231645-
/O.CON.KMKX.SC.Y.0073.150823T0900Z-150824T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
342 AM CDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  MORNING...THEN BECOMING WEST BY SUNDAY AFTERNOON.

* WAVES: 3 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-231645-
/O.CON.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM CDT THIS EVENING...

* WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THIS
  MORNING BECOMING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY
  THIS AFTERNOON.

* WAVES: WAVES 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
046 
WHUS73 KMKX 231414
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 AM CDT SUN AUG 23 2015

...GUSTY WINDS IN THE WAKE OF A COLD FRONT...

.A COLD FRONT WILL PUSH EAST OUT OVER LAKE MICHIGAN BY THE NOON
HOUR...SWITCHING WINDS TO THE WEST. EXPECT WEST WINDS OF 15 TO 25
KNOTS THIS AFTERNOON...DIMINISHING THIS EVENING.

HIGHER WAVES NEAR THE SHORE LATE THIS MORNING WILL SUBSIDE WITH
THE OFFSHORE FLOW. EVENTUALLY...THE HIGHEST WAVES LATER TODAY WILL
BE OUT TOWARD OPEN WATER.

LMZ643-232215-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-150824T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
914 AM CDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WINDS: WINDS SHIFTING TO WEST 10 TO 20 KNOTS BY MID DAY...THEN
  INCREASING TO 15 TO 25 KNOTS. 

* WAVES: 3 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-232215-
/O.CON.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 AM CDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM CDT THIS EVENING...

* WINDS: WINDS SHIFTING TO WEST 10 TO 20 KNOTS BY MID DAY...THEN
  INCREASING TO 15 TO 25 KNOTS. 

* WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS 
  AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
935 
WHUS73 KMKX 232005
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT SUN AUG 23 2015

...GUSTY WINDS INTO EARLY EVENING...

.GUSTY WEST WINDS WILL EASE FOR THE EVENING AND OVERNIGHT HOURS.

WEST TO NORTHWEST WINDS WILL THEN PICK BACK UP DURING THE DAY
MONDAY...WITH ANOTHER SMALL CRAFT ADVISORY LIKELY TO BE ISSUED. 

LMZ643-240100-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-150824T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
305 PM CDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 4 FEET...SUBSIDING TO 2 TO 3 FEET BY LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-240100-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-150824T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 9:43 AM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Aug 22, 9:43 AM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CDT SAT AUG 22 2015

.UPDATE...

MOSTLY SUNNY SKIES ARE EXPECTED TODAY UNDER HIGH PRESSURE CENTERED
TO THE EAST OF WISCONSIN. FORECAST HIGHS SEEM TO BE ON TRACK...SO
NO SIGNIFICANT UPDATES TO THE FORECAST ARE EXPECTED FOR THE REST
OF THE DAY.

&&

.AVIATION/18Z TAFS/...

SKIES WILL REMAIN MOSTLY CLEAR INTO THIS EVENING UNDER HIGH
PRESSURE. SHOWERS ARE THEN LIKELY TONIGHT INTO SUNDAY MORNING
ALONG WITH A CHANCE FOR THUNDERSTORMS. THE MOST LIKELY TIME PERIOD
FOR PRECIP IS BETWEEN MIDNIGHT AT NOON.

OTHER THAN SOME LOWER VSBYS/CIGS POSSIBLE WITHIN
THUNDERSTORMS AND AS THE COLD FRONT MOVES THROUGH...VFR
CONDITIONS WILL PREVAIL THROUGH THE DAY SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT SAT AUG 22 2015/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

A COUPLE WEAK SHORTWAVE TROUGHS FROM MO TO IL WILL SLOWLY TRACK
NEWD TODAY INTO THE EVENING BUT A DRY ATMOSPHERE WILL KEEP THE
SKIES MO CLEAR OVER SRN WI. MEANWHILE A FAIRLY STRONG LOW PRESSURE
AREA WILL TRACK FROM WRN SD INTO WRN ONTARIO CANADA AS A STRONG
UPPER TROUGH MOVES FROM MT TO THE UPPER MS RIVER VALLEY. THE LOW
PRESSURE AREA WILL INCREASE THE PRESSURE GRADIENT SUFFICIENTLY FOR
BREEZY SSELY WINDS TODAY. 925 MB TEMPS AROUND 20C AND FAIRLY LOW
RELATIVE HUMIDITY WILL BOOST HIGH TEMPS INTO THE LOWER 80S ONCE
AGAIN WITH SLIGHTLY COOLER CONDITIONS OVER FAR ERN WI VIA THE LAKE
BREEZE.

FOR TNT...A SVR LINE OF CONVECTION IS EXPECTED OVER MN AND IA
DURING THE EVENING JUST AHEAD OF THE COLD FRONT AND APPROACHING
UPPER TROUGH. MESOSCALE MODELS SIGNIFICANTLY WEAKEN THE LINE OF
STORMS AFTER 05Z AS THE PCPN MOVES INTO SRN WI. THIS SEEMS
PLAUSIBLE AS THE WARM SECTOR AND AREA OF HIGHEST CAPE SHRINKS.
MUCAPE OF 500-800 J/KG STILL EXPECTED WITH PWS RISING TO 1.6
INCHES. STILL WENT WITH 50-70 POPS ACROSS THE AREA VIA HEIGHT
FALLS FROM PVA AND LOW LEVEL WARM...MOIST ADVECTION JUST AHEAD OF
THE COLD FRONT.

SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS
MEDIUM.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH FEATURES FOR SUNDAY
ACROSS THE REGION. THEY BRING THE CLOSED 500 MB LOW FROM NORTHERN
MINNESOTA TO WESTERN ONTARIO CANADA...WITH THE MAIN CYCLONIC
VORTICITY ADVECTION PUSHING THROUGH THE AREA DURING THE MORNING
HOURS. THE SURFACE COLD FRONT AND ASSOCIATED LOW LEVEL
FRONTOGENESIS RESPONSE FIELDS PUSH EAST THROUGH THE AREA DURING
THE MORNING AS WELL.

CONTINUED HIGH END POPS FOR THE EARLY MORNING...DECREASING WEST
TO EAST LATER IN THE MORNING. KEPT SLIGHT CHANCES FOR THUNDER FOR
NOW...WITH THE NAM HANGING ONTO SOME MEAN LAYER CAPE AND THE GFS
SHOWING LITTLE TO NONE.

COOLER AND DRIER AIR THEN PUSHES INTO THE REGION DURING THE
AFTERNOON INTO SUNDAY NIGHT/MONDAY...WITH ROBUST COLD AIR
ADVECTION WITHIN A TIGHT PRESSURE GRADIENT. GUSTY WEST WINDS ARE
EXPECTED IN THE AFTERNOON...AND SHOULD LINGER SUNDAY NIGHT INTO
MONDAY.

THE 500 MB CLOSED LOW SLOWLY SHIFTS EAST ACROSS ONTARIO CANADA
SUNDAY NIGHT INTO MONDAY NIGHT...WITH THE AREA REMAINING WITHIN
THE CYCLONIC FLOW ASSOCIATED WITH IT. AREA FORECAST SOUNDINGS DO
SUPPORT SOME LOW TO MID LEVEL CLOUDS ASSOCIATED WITH THE PASSING
500 MB LOW SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON IN NORTHERN
PORTIONS OF THE AREA. DRY CONDITIONS ARE FORECAST FOR SUNDAY
AFTERNOON INTO MONDAY NIGHT.

LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF ARE SHOWING SOME SIMILAR TRENDS DURING THIS PERIOD. THEY
TAKE THE CLOSED 500 MB LOW SLOWLY EAST OF THE REGION DURING THIS
PERIOD. NORTHWEST FLOW REMAINS ACROSS THE REGION IN ITS WAKE. AT
THE SURFACE...HIGH PRESSURE SLIDES SOUTHEAST ACROSS THE REGION
THROUGH THURSDAY NIGHT. THIS WILL KEEP THE DRY FORECAST GOING FOR
THIS PERIOD...WITH TEMPERATURES SLOWLY MODIFYING THROUGH THE
PERIOD. A COLD FRONT SLIDING SOUTHEAST TOWARD AND INTO THE REGION
FRIDAY WOULD BRING THE NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS.

AVIATION/12Z TAFS/...

MO CLEAR SKIES AND VFR CONDITIONS TODAY INTO THE EVENING WITH A
DRY SSELY FLOW IN PLACE. A MOIST SLY FLOW THEN DEVELOPS LATE TNT
AHEAD OF AN APPROACHING COLD FRONT. SHOWERS AND SCT TSTORMS ARE
EXPECTED TO DEVELOP AFTER 06Z. AREAS OF 1.0-3.0 KFT CIGS ARE
EXPECTED AS THE FRONT APPROACHES AND PASSES THROUGH THE AREA.

MARINE...

A RELATIVELY COOL SELY FLOW TODAY SHOULD KEEP THE WIND GUSTS
BELOW SMALL CRAFT ADVISORY CRITERIA. THERE MAY THEN BE A BRIEF
PERIOD OF BREEZY SLY WINDS JUST AHEAD OF THE COLD FRONT EARLY SUN
AM THAT COULD REACH SMALL CRAFT ADVISORY CRITERIA. THE MORE
CERTAIN PERIOD OF BREEZY AND GUSTY WINDS THAT WILL MEET SMALL
CRAFT ADVISORY IS SUN AFT AFTER FROPA WITH GUSTY WLY WINDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...WOOD
Hazardous weather outlook, Aug 22, 4:42 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 AM CDT SAT AUG 22 2015

WIZ046-047-051-052-056>060-062>072-230945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
442 AM CDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE ARE CHANCES OF THUNDERSTORMS LATE TONIGHT AS A COLD FRONT
APPROACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE ARE CHANCES OF THUNDERSTORMS SUNDAY MORNING WITH THE PASSAGE
OF A COLD FRONT.

THE NEXT CHANCES FOR THUNDERSTORMS IS FRIDAY INTO FRIDAY
NIGHT...BUT IT IS TOO EARLY TO KNOW IF ANY SEVERE WEATHER WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THURSDAY.

LMZ643>646-230945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
442 AM CDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA
THIS AFTERNOON AND AGAIN LATE TONIGHT.

THERE ARE CHANCES OF THUNDERSTORMS LATE TONIGHT AS A COLD FRONT
APPROACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY BE REACHED SUNDAY
AFTERNOON AFTER THE PASSAGE OF A COLD FRONT. BREEZY WEST WINDS ARE
EXPECTED. THERE ALSO IS A CHANCE FOR THUNDERSTORMS SUNDAY
MORNING WITH THE PASSAGE OF THE COLD FRONT.

THE NEXT CHANCES FOR THUNDERSTORMS IS FRIDAY INTO FRIDAY NIGHT AS
A WEAK COLD FRONT APPROACHES.

WWW.WEATHER.GOV/MKX
MG

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.